# SDR CA001003017

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL CAUTION MESSAGE ON EICAS FOLLOWED BY INBD SPOILERS MESSAGE ON TAKE OFF ROLL. REPLACED AOA NR 1 TRANSDUCER AND AOA NR 2 TRANSDUCER (STIFF WHEN ROTATING). A/C BACK IN SERVICE.
